| Model Number |
1400400-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified, moderately tortuous left circumflex coronary artery that is 90% stenosed.Resistance was noted during advancement of a 4.00x8mm nc trek neo balloon dilatation catheter (bdc) due to anatomy.The nc trek neo bdc was used for predilation when the balloon ruptured during the second inflation at 8 atmospheres.A new nc trek balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.